# SDR ERAA077515

- Difficulty date: December 4, 2001
- Submitted: December 31, 2001
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105A
- Aircraft serial: 543
- Aircraft time: 12,356 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Dislodged
- Location: Compressor
- Part time: 6,244 hours, 9,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.  RESI-WELD  FE 186 SEALANT PLUG DISLODGED FROM COMPRESSOR MOUNT.  SEALANT PLUG LODGED IN OIL PUMP SCAVENGE PORT. THIS DID NOT LET THE OIL SCAVENGE, THUS LETTING THE BEARINGS STARVE FOR OIL CAUSING IT TO MAKE METAL. ACTION TAKEN:  DISASSEMBLED ENGINE.  GEARBOX AND TURBINE WILL NEED OVERHAUL AND COMPLETE INSPECTION OF COMPRESSOR.  GEARBOX SN CAG-37622 TT 12330.8  TSO 4694.6  (LAST O/H 3-5-91)
